# SDR ASAA12510941

- Difficulty date: January 13, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 6,389 hours, 2,086 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 71231997303AB
- Part serial: 03079212
- Condition: Defective
- Location: Cockpit
- Part time: 28,264 hours, 11,699 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ALTITUDE DISPLAY ON PRESSURIZATION PANEL BLANKS WHEN ALTITUDE IS CHANGED.  VERIFIED FLT ALT DISPLAY BLANK.  REPLACED CABIN PRESS CONT MODULE REF MM 21 31 02.  PERFORMED PRESS SYS GROUND TEST REF MM 21 31 00 700 802 AND SYS  MANUAL TEST REF MM 21 31 00 710 801.  TESTS OK.
